# SDR SWAA2021061772822

- Difficulty date: May 13, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,393 hours, 38,534 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Chafed
- Location: Vertical To Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD BS 1008 - 1016 FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE HAS CHAFED AREAS. ; DOT 8-29 / CERTIFIED REMOVED AND REPLACED CLOSURE ANGLE AT RT FWD BS 1008 - 1016 FUSELAGE FIN TO BODY INTERFACE; FINAL INSPECTED.;INSPECTED AND CERTIFIED (STEPS #8; #9 AND #10) CLOSURE ANGLE INSTALLATION AND 100% SQUEEZE OUT TIME.;INSTALLED CLOSURE ANGLE AT RT FWD BS 1008 - 1016 FUSELAGE FIN TO BODY INTERFACE PER B737-700 SRM 51-40-02-0G-0 AND DWG 147A0030;LOCATED AND DRILLED NEW ANGLE AT RT FWD BS 1008 - 1016 FUSELAGE FIN TO BODY INTERFACE CLOSURE PER B737-700 SRM 51-40-05-0G-0;MIXED 0870C002BM654SK SEALANT AT 01:30 05/20/21. SQUEEZE OUT TIME BY 03:30 05/20/21.;OK TO INSTALL NEW CLOSURE ANGLE.;OK TO TREAT AND PRIME COUNTER SINK HOLES.;REMOVED AND REPLACED CLOSURE ANGLE AT RT FWD BS 1008 - 1016 FUSELAGE FIN TO BODY INTERFACE PER B737-700 SRM 51-40-02-0G-0 AND DWG 147A0030.;REMOVED ANGLE AT 1016 FUSELAGE FIN TO BODY INTERFACE CLOSURE PER B737-700 SRM 51-40-02-0G-0;TREATED AND PRIMED COUNTER SINK HOLES ON ANGLE PER B737-700 SRM 51-20-01-0G-0;VERIFIED FUSELAGE FIN BS 1008 TO BS 1016 R/H CLOSURE ANGLE REMOVAL.;VERIFIED TREAT AND PRIME.;VERIFIED AND INSPECTED LOCATED AND DRILL NEW ANGLE.
